# SDR R61A2022092000558

- Difficulty date: August 22, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Waste Box
- Part number: 17085084405
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT WASTE BOX CORRODED.  AFT WASTE BOX REMOVED AND REPLACED WITH NEW PART IAW ERJ170 SRM 51-43-02
